# SDR UIEA2013102800538

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,561 hours, 530 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 7553276
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG EDP CASE DRAIN FILTER DPI POP OUT.  REPLACED NR 1 ENG EDP CASE DRAIN FILTER LEAK CHECK CONDITION NORMAL.
